MathSciNet Relay Station
MathSciNet bibliographic data
MR1839916 (2002e:76055) 76S05 (35B32 35K57 35R35 76M55)
Angenent, S. B.; Aronson, D. G. Non-axial self-similar hole filling for the porous medium equation. J. Amer. Math. Soc. 14 (2001), no. 4, 737–782 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement